Remarks on Convexity in Dimension $(2,2)$

Volume 56 / 2008

Wojciech Kryński Bulletin Polish Acad. Sci. Math. 56 (2008), 207-211 MSC: 26B25, 52A41. DOI: 10.4064/ba56-3-3


We consider different convexity notions for functions $F\colon\mathbb R^{2\times 2}\to\mathbb R$. We give a new characterisation of polyconvexity and a sufficient condition for quasiconvexity.


  • Wojciech KryńskiInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-956 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image